# SDR WTAA970010

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - TRIM FAIL WARNING ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE FOUND AURAL WARNING CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
